Thank you for consulting with us at Doctor spring. I understand that you have been suffering form what seems to be a cold and a runny nose for some time now and that the medication you are taking is not helping much.
Firstly, I presume that initially 2 months back when you visited your doctor, you had symptoms suggestive of acute allergic rhinitis like frequent sneezing, a colorless mucous constantly dripping from you throat, itching insides of your nose. So, you were diagnoses to have allergic rhinitis and started on Xyzal 5mg which is basically an anti histamine which is used to reduce nasal secretions and help to reduce response of your body to the inciting agent. The other medication which you have been taking for 2 months is Omnaris nasal spray which is a steroid spray which serves a similar purpose as the anti histamine and while the anti histamine is more helpful on the short run, the steroid spray is more helpful on the long run. Post nasal drip is a condition where the constant inflammation in the region of the nose and sinuses cause secretion of a lot of mucous which in turn passes into the throat. This is the normal route for secretions from the nose to take even if there were no inflammation. But when the tissues lining the nose and sinuses are inflamed, this leads to a more than normal amount of secretions which irritates the throat and stimulates the cough reflex. This can particularly be powerful at night leading you to cough a lot. But the anti histamine you are taking and the nasal spray should take care of that.
But your complaints at present are surely not due to allergy alone. The green pus suggests that your nose and sinuses have been infected by bacteria, a virus or fungus. If you are running a high temperature, have congested eyes or tenderness along the sides of your nose on firm pressure, it is likely that you are suffering form acute sinusitis. Other symptoms of sinusitis include bad breath, cough, teeth ache if the sinuses in relation to the tooth have been infected.
Since you have these symptoms for two weeks now, I would suggest that you visit your doctor who will be able to review his earlier diagnosis and prescribe antibiotics if necessary. The pain in the right lower chest also needs to be addressed. This could better be done with examination by your doctor. You could continue your previous medication meanwhile and take T. Mucolite 30mg twice a day after food to help the thick mucous to expel easier. Hope this information was of use to you.